Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 13, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Feb 4, 2014, 9:46 PM CST for Quitman County, Mississippi. It took effect at Feb 6, 2014, 2:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 4, 2014, 9:46 PM CST (03:46 UTC)
- In effect from
- Feb 6, 2014, 2:00 AM CST
- Expired
- Feb 5, 2014, 8:34 PM CST
- In force
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
County Quitman County, MS
The radar
The Memphis radar (KNQA), 127 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coldwater River at Marks (MKSM6).
- Action stage
- 35 ft
- Minor stage
- 39 ft
- Moderate stage
- 41 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07275950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
927 WGUS44 KMEG 050346 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 946 PM CST TUE FEB 4 2014 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE COLDWATER RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC119-060346- /O.NEW.KMEG.FL.W.0013.140206T0447Z-140207T0600Z/ /MKSM6.1.ER.140206T0447Z.140206T1200Z.140207T0000Z.NO/ 946 PM CST TUE FEB 4 2014 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE COLDWATER RIVER AT MARKS * FROM WEDNESDAY FEBRUARY 05 UNTIL THURSDAY FEBRUARY 06. * AT 09 PM TUESDAY THE STAGE WAS...34.3 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 39.5 FEET THURSDAY FEBRUARY 06. * FLOOD STAGE IS 39.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 05 AND CONTINUE TO RISE TO NEAR 39.5 FEET BY THURSDAY FEBRUARY 06. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 06. AT 39.5 FEET, FLOODING AROUND MARKS AND LOW LYING FARM LAND IN QUITMAN COUNTY. && LAT...LON MISSING $$
3 follow-up statements
010 WGUS84 KMEG 051603 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1003 AM CST WED FEB 5 2014 THE FLOOD WARNING CONTINUES FOR THE COLDWATER RIVER AT MARKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC119-061603- /O.EXT.KMEG.FL.W.0013.140206T0800Z-140207T0800Z/ /MKSM6.1.ER.140206T0800Z.140206T1800Z.140207T0200Z.NO/ 1003 AM CST WED FEB 5 2014 THE FLOOD WARNING CONTINUES FOR THE COLDWATER RIVER AT MARKS * FROM EARLY THURSDAY FEBRUARY 6 UNTIL MID DAY ON THE 6TH. * AT 9 AM WEDNESDAY THE STAGE WAS 36.3 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 39.5 FEET THURSDAY FEBRUARY 6. * FLOOD STAGE IS 39.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 39.5 FEET BY THURSDAY MID MORNING THEN FALL BELOW FLOOD STAGE FOR THE REST OF THE DAY. * AT 39.5 FEET...FLOODING AROUND MARKS AND LOW LYING FARM LAND IN QUITMAN COUNTY && LAT...LON MISSING $$
421
WGUS84 KMEG 052033
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
233 PM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR THE COLDWATER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC119-062033-
/O.CON.KMEG.FL.W.0013.140206T0800Z-140207T0800Z/
/MKSM6.1.ER.140206T0800Z.140206T1800Z.140207T0200Z.NO/
233 PM CST WED FEB 5 2014
THE FLOOD WARNING CONTINUES FOR
THE COLDWATER RIVER AT MARKS
* FROM THURSDAY FEBRUARY 06 UNTIL THURSDAY FEBRUARY 06.
* AT 02 PM WEDNESDAY THE STAGE WAS 36.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 39.5 FEET THURSDAY FEBRUARY 06.
* FLOOD STAGE IS 39.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY FEBRUARY 06 AND
CONTINUE TO RISE TO NEAR 39.5 FEET BY THURSDAY FEBRUARY 06.THE
RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 06.
* AT 39.5 FEET...FLOODING AROUND MARKS AND LOW LYING FARM LAND IN
QUITMAN COUNTY
&&
LAT...LON 3452 9031 3452 9020 3433 9021 3421 9021
3421 9044 3441 9043
$$413
WGUS84 KMEG 060234
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
834 PM CST WED FEB 5 2014
THE FLOOD WARNING IS CANCELLED FOR THE COLDWATER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC119-060304-
/O.CAN.KMEG.FL.W.0013.000000T0000Z-140207T0800Z/
/MKSM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
834 PM CST WED FEB 5 2014
FORECAST INFORMATION FOR
COLDWATER RIVER AT MARKS
* AT 08 PM WEDNESDAY THE STAGE WAS 37.0 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 38.0 FEET THURSDAY FEBRUARY 06.
* FLOOD STAGE IS 39.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 38.0 FEET THURSDAY FEBRUARY
06.
* AT 38.0 FEET...LOW LYING AGRICULTURE LAND BEGINS TO FLOOD
&&
LAT...LON 3452 9031 3452 9020 3433 9021 3421 9021
3421 9044 3441 9043
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 4, 8:53 PM CST, 53 minutes earlier.
Area forecast discussion, Feb 4, 8:53 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
853 PM CST TUE FEB 4 2014
.UPDATE...
UPDATED TO TRIM WINTER STORM WARNINGS AND ADVISORIES AND TO ADD
THE REDEVELOPMENT OF FREEZING DRIZZLE OVERNIGHT.
&&
.DISCUSSION...
SIGNIFICANT PRECIPITATION THAT HAS RESULTED IN SIGNIFICANT ICING
AND FLASH FLOODING WILL DIMINISH ACROSS EASTERN AREAS OVER THE
NEXT COUPLE OF HOURS. DUE TO THE VERY HEAVY RAINFALL...THERE MAY
STILL BE AREAS OF FLOODING...ESPECIALLY NEAR SMALL CREEKS AND
RIVERS. PLEASE CONTINUE TO MONITOR THE LATEST FLASH FLOOD AND
RIVER FLOOD WARNING TONIGHT FOR MORE DETAILED HAZARD INFORMATION.
LARGE SCALE UPPER TROUGH STILL REMAINS TO THE WEST OF THE MID
SOUTH. ANOTHER UPPER LEVEL JET DISTURBANCE IS CURRENTLY LIFTING
ACROSS NORTH CENTRAL TEXAS. AS THIS DISTURBANCE OVERSPREADS THE
MID SOUTH LATER TONIGHT INTO WEDNESDAY MORNING...THE POTENTIAL
WILL EXIST FOR THE REDEVELOPMENT OF FREEZING DRIZZLE ACROSS EAST
AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST
TENNESSEE...AND NORTHWEST MISSISSIPPI WHERE TEMPERATURES SHOULD
DROP BELOW FREEZING IN ALL AREAS AFTER MIDNIGHT. THIS IS SUPPORTED
BY 00Z LZK SOUNDING WHICH INDICATES ABUNDANT LOW LEVEL MOISTURE
AND STEEP LOW LEVEL LAPSE RATES BETWEEN 950 MB AND THE SURFACE.
ANY FREEZING DRIZZLE THAT OCCURS MAY RESULT IN ICY
ROADWAYS...ESPECIALLY BRIDGES AND OVERPASSES. PLAN TO ISSUE AN SPS
TO ADDRESS THIS POTENTIAL. ALSO ADDED WIND HAZARD FOR WEDNESDAY OVER
AREAS THAT RECEIVED SIGNIFICANT ICING. ALTHOUGH LESS THAN WIND
ADVISORY LEVELS...WINDS MAY BE STRONG ENOUGH TO DOWN ADDITIONAL
ICE LADEN TREES AND POWER LINES ACROSS THESE AREAS WHICH COULD
RESULT IN CONTINUED OR ADDITIONAL POWER OUTAGES ON WEDNESDAY.
UPDATES TO ALL PRODUCTS HAVE BEEN SENT.
JLH
&&
.PREV DISCUSSION... /ISSUED 340 PM CST TUE FEB 4 2014/
DISCUSSION...
ACTIVE WINTER DAY OVER PORTIONS OF THE MIDSOUTH...WITH SIGNIFICANT
ICING UNDERWAY NORTH OF INTERSTATE 40... AND OVER THE MS RIVER
DELTA SOUTHWEST OF MEMPHIS.
AT MIDAFTERNOON... GOES WATER VAPOR IMAGERY SHOWED A CLOSED UPPER
LOW OVER KS...LIFTING NORTHEAST. A DRYSLOT WAS EVIDENT...EXTENDING
ACROSS TX...NORTHEAST INTO THE WESTERN OZARK PLATEAU. KLZK RADAR
SHOWED THE BACK EDGE OF PRECIPITATION NEAR LITTLE ROCK. THIS
PRECIPITATION WAS OF LOWER INTENSITY THAN WHAT WAS OCCURRING FURTHER
EAST TOWARD MEMPHIS. THIS MAIN BAND OF PRECIP...ALONG THE MS RIVER
AND SUPPORTED BY AN ELEVATED WARM CONVEYOR BELT...WAS ORIENTED
RIGHT ALONG THE 0C SURFACE ISOTHERM. THE ADVERTISED WARM UP INTO
THE UPPER 30S BY NAM SURFACE PROGS AND BY GFS/NAM MOS GUIDANCE
FAILED TO MATERIALIZE... DESPITE RELATIVELY HIGH WET BULB ZEROS.
SUFFICIENT ICING HAD OCCURRED OVER WESTERN AND NORTHERN SHELBY
COUNTY TO DOWN TREE LIMBS AND INTERRUPT POWER. SEE LATEST LSR
PRODUCT FOR COMPLETE LIST OF ICE DAMAGE REPORTS.
FOR THE EARLY EVENING...INCLUDING RUSH HOUR. HEAVIER RAIN WILL
LIFT EAST OF THE METRO...WITH TEMPS HOVERING NEAR FREEZING.
TRAVEL CONDITIONS WILL REMAIN ON THE EDGE OF PASSABLE AND
HAZARDOUS. TEMPS IN MEMPHIS SHOULD FALL BELOW FREEZING FOR GOOD
BY 7 TO 8 PM...WITH PRECIP ENDING DURING THAT PERIOD.
HAVE EXTENDED WINTER WEATHER HEADLINES THROUGH MIDNIGHT OVER ALL
BUT NORTHEAST AR... WHICH RUNS THROUGH 8 PM. BASED ON PRECIP
TRENDS...THESE HEADLINES MAY BE CANCELLED EARLY. SLICK ROADWAYS
WILL PERSIST INTO THE OVERNIGHT.
FEW CHANGES FOR THE MID AND LATTER PORTION OF THE WORKWEEK.
MODIFIED ARCTIC AIR OVER THE CENTRAL MS RIVER VALLEY WILL SETTLE
INTO THE MIDSOUTH...KEEPING DAYTIME TEMPS 25 TO 30 DEGREES BELOW
DAYTIME NORMAL MAX TEMPS.
12Z GFS AND ECMWF WERE WEAKER WITH THE UPCOMING WEEKEND SYSTEM...
SHOWING MORE OF FAST MOVING OPEN WAVE. THERMAL PROFILES STILL
FAVORABLE FOR SNOW...BUT AMOUNTS AND COVERAGE WILL BE MORE LIMITED
THAN IT APPEARED EARLIER. WEEKEND TEMPS REMAIN WELL BELOW NORMAL.
PWB
&&
.AVIATION...
00Z TAF CYCLE
IFR/LIFR CONDITIONS EXPECTED TO CONTINUE DURING THE FIRST HALF OF
THE TAF PERIOD WITH RAIN...MODERATE TO HEAVY AT TIMES...SLOWLY
COMING TO END FROM WEST TO EAST THIS EVENING. TEMPERATURES STILL
EXPECTED TO DROP TO BELOW FREEZING AT MEM...MKL LATE THIS
EVENING...WITH MODERATE CONFIDENCE THAT PATCHY FREEZING DRIZZLE
WILL DEVELOP. WHERE AS JBR...ALREADY BELOW FREEZING...MAY SEE AN
OCCASIONAL LIGHT SNOW AND ICE PELLETS EARLY THIS EVENING. WINDS
WILL BE LIGHT AND SLOWLY BACK FROM THE NORTHEAST TO MORE WESTERLY.
THE LATTER HALF OF THE PERIOD CIGS WILL LIFT TO MVFR AND
BRIEFLY VFR AT JBR AND MEM LATE AS DRIER AIR WORKS IN. NORTHWEST
WINDS WILL INCREASE TO 12-14 KTS...GUSTING TO AROUND 20 KTS.
JAB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 30 33 16 24 / 10 10 0 10
MKL 30 32 17 24 / 60 10 0 10
JBR 27 29 12 17 / 10 10 0 20
TUP 35 36 22 36 / 100 10 0 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-
CROCKETT-GIBSON-HENRY-WEAKLEY.
&&Hazardous weather outlook, Feb 4, 8:33 PM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 833 PM CST TUE FEB 4 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 833 PM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT THROUGH MIDNIGHT FOR PORTIONS OF NORTHWEST TENNESSEE WHERE SIGNIFICANT ICING WILL CONTINUE. ACROSS THE REMAINDER OF WEST TENNESSEE...EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST MISSISSIPPI...TEMPERATURES WILL SLOWLY FALL THIS EVENING WITH MOST LOCATIONS DROPPING BELOW FREEZING AFTER MIDNIGHT. FREEZING DRIZZLE MAY REDEVELOP ACROSS THESE AREAS AND MAY RESULT IN ICY ROADWAYS LATE TONIGHT INTO WEDNESDAY MORNING. ELEVATED ROAD SURFACES SUCH AS BRIDGES AND OVERPASSES WILL BE MOST SUSCEPTIBLE TO ICING. FLASH FLOODING WILL BE POSSIBLE THIS EVENING ACROSS PORTIONS OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FREEZING DRIZZLE MAY CONTINUE INTO WEDNESDAY MORNING AND MAY RESULT IN ICY SPOTS ON BRIDGES AND OVERPASSES ACROSS WEST TENNESSEE...EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST MISSISSIPPI. STRONG AND GUSTY NORTHWEST WINDS WILL DEVELOP ON WEDNESDAY. IN AREAS WHERE SIGNIFICANT ICE HAS ACCUMULATED...THESE WINDS MAY BE STRONG ENOUGH TO DOWN ADDITIONAL TREES AND POWER LINES. ADDITIONAL POWER OUTAGES WILL BE POSSIBLE IN THESE AREAS. ADDITIONAL CHANCES FOR WINTER WEATHER WILL BE POSSIBLE LATER THIS WEEK INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY WINTER WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. JLH
In the hours before
Local storm report, Feb 4, 5:52 PM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLOOD JACKSON 35.63N 88.83W
02/04/2014 MADISON TN TRAINED SPOTTER
ASHPORT ROAD FLOODED NEAR 45 BYPASS.
&&
TLSJR/PJBLocal storm report, Feb 4, 6:06 PM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
606 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLASH FLOOD RIPLEY 34.73N 88.94W
02/04/2014 TIPPAH MS PUBLIC
ROAD NEAR HWY 15 FLOODED.
&&
TLSJR/PJBLocal storm report, Feb 4, 6:28 PM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
628 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLASH FLOOD 5 NW JACKSON 35.68N 88.89W
02/04/2014 MADISON TN FIRE DEPT/RESCUE
FLOODING OF ROAD AND YARDS. ROAD IS NOW CLOSED.
&&
TLSJR/PJBLocal storm report, Feb 4, 7:32 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
732 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM FLASH FLOOD JACKSON 35.63N 88.83W
02/04/2014 MADISON TN FIRE DEPT/RESCUE
OLD MEDINA ROAD AT COOPER ANDERSON ROAD CLOSED DUE TO
FLOODING
&&
JPMLocal storm report, Feb 4, 7:46 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM ICE STORM CLARKTON 36.45N 89.97W
02/04/2014 DUNKLIN MO TRAINED SPOTTER
ROADS ARE VERY SLICK AND SERVAL ELECTRICAL TRANSFORMERS
HAVE BLOWN
&&
JPMLocal storm report, Feb 4, 9:33 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
933 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM ICE STORM WILSON 35.57N 90.04W
02/04/2014 MISSISSIPPI AR TRAINED SPOTTER
ICING ON POWERLINES AND TREES. LOST ELECTRICITY. ONE HALF
INCH OF PRECIPITATION IN 4 HOURS.
0131 PM FLOOD GREENFIELD 36.16N 88.80W
02/04/2014 WEAKLEY TN PUBLIC
ROADS FLOODED AROUND GREENFIELD...TENNESSEE.
0131 PM FLASH FLOOD 5 NW JACKSON 35.68N 88.89W
02/04/2014 MADISON TN FIRE DEPT/RESCUE
FLOODING OF ROAD AND YARDS. ROAD IS NOW CLOSED.
0131 PM FLASH FLOOD RIPLEY 34.73N 88.94W
02/04/2014 TIPPAH MS PUBLIC
ROAD NEAR HWY 15 FLOODED.
0131 PM FLOOD JACKSON 35.63N 88.83W
02/04/2014 MADISON TN TRAINED SPOTTER
ASHPORT ROAD FLOODED NEAR 45 BYPASS.
0131 PM FLOOD 2 S BARTLETT 35.19N 89.84W
02/04/2014 SHELBY TN TRAINED SPOTTER
ROAD FLOODED AT SHELBY OAKS DRIVE AND SUMMER AVE.
0131 PM FREEZING RAIN 1 NE TRENTON 35.98N 88.93W
02/04/2014 E0.00 INCH GIBSON TN PUBLIC
FREZZING RAIN WITH 0.15 TO 0.25 INCHES OF ICE. SOME SMALL
TREE LIMBS ARE STARTING TO FALL.
0131 PM ICE STORM 9 WNW MILLINGTON 35.38N 90.03W
02/04/2014 SHELBY TN PUBLIC
ICE ACCUMULATION BETWEEN A HALF AND THREE QUARTERS OF AN
INCH. SEVERAL TREES AND POWER LINES ARE DOWN DUE TO ICE.
0131 PM FLOOD 2 N BARTLETT 35.24N 89.84W
02/04/2014 SHELBY TN PUBLIC
BROWNSVILLE ROAD FLOODED NEAR AUSTIN PEA HIGHWAY. OTHER
ROADS IN AREA ALSO FLOODING.
0219 PM FREEZING RAIN ROBINSONVILLE 34.82N 90.32W
02/04/2014 E0.20 INCH TUNICA MS EMERGENCY MNGR
TWO TENTHS OF AN INCH OF ICE IN NORTH TUNICA
COUNTY...TREES BEGINNING TO FALL... ICE ACCUMULATING ON
TREES AND POWERLINES
0230 PM ICE STORM MARTIN 36.34N 88.86W
02/04/2014 WEAKLEY TN EMERGENCY MNGR
ONE HALF OF AN INCH ICE ACCUMULATION...POWERLINES AND
TREES DOWN... WIDESPREAD POWER OUTAGES THROUGHOUT THE
COUNTY
0329 PM ICE STORM HARRISBURG 35.56N 90.72W
02/04/2014 POINSETT AR TRAINED SPOTTER
QUARTER OF AN INCH OF ICE ACCUMULATION...NUMEROUS TREES
DOWN AND WIDESPREAD ELECTRICAL OUTAGES
0329 PM FLASH FLOOD SOUTHWEST MEMPHIS 35.05N 90.07W
02/04/2014 SHELBY TN LAW ENFORCEMENT
INTERSECTION OF MILLBRANCH AND TIMOTHY RD FLOODED... CARS
NOT BEING ALLOWED THROUGH
0345 PM ICE STORM ATOKA 35.45N 89.77W
02/04/2014 TIPTON TN TRAINED SPOTTER
ONE HALF OF AN INCH OF ICE WITH TREES AND POWER LINES
DOWN COUNTYWIDE. POWER OUTAGES HAVE OCCURRED AS WELL.
0353 PM ICE STORM HARRISBURG 35.56N 90.72W
02/04/2014 POINSETT AR TRAINED SPOTTER
QUARTER OF AN INCH OF ICE ACCUMULATION... NUMEROUS TREES
DOWN AND WIDESPREAD POWER OUTAGES
0402 PM ICE STORM VANNDALE 35.32N 90.78W
02/04/2014 CROSS AR TRAINED SPOTTER
REPORTS OF 3 POWER LINES DOWN BLOCKING HWY 1 NEAR
VANNDALE
0402 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
02/04/2014 DESOTO MS TRAINED SPOTTER
MODERATE TO HEAVY STREET FLOODING THROUGHOUT SOUTHERN
DESOTO COUNTY
0418 PM ICE STORM PARAGOULD 36.06N 90.51W
02/04/2014 GREENE AR PUBLIC
ICE ACCUMULATIONS ON TREES AND POWERLINES
0418 PM ICE STORM BLYTHEVILLE 35.93N 89.92W
02/04/2014 MISSISSIPPI AR PUBLIC
QUARTER OF AN INCH OF ICE ACCUMULATION... NUMEROUS TREES
DOWN
0443 PM ICE STORM COVINGTON 35.57N 89.65W
02/04/2014 TIPTON TN EMERGENCY MNGR
TREES AND POWERLINES DOWN ON BLOCKING 15 ROADWAYS. MORE
THAN TEN THOUSAND WITHOUT POWER THROUGHOUT COUNTY
0520 PM FLASH FLOOD MEDINA 35.80N 88.77W
02/04/2014 GIBSON TN TRAINED SPOTTER
SEVERAL REPORTS OF MODERATE STREET FLOODING IN MEDINA
0732 PM FLASH FLOOD JACKSON 35.63N 88.83W
02/04/2014 MADISON TN FIRE DEPT/RESCUE
OLD MEDINA ROAD AT COOPER ANDERSON ROAD CLOSED DUE TO
FLOODING
0735 PM ICE STORM CLARKTON 36.45N 89.97W
02/04/2014 DUNKLIN MO TRAINED SPOTTER
ROADS ARE VERY SLICK AND SERVAL ELECTRICAL TRANSFORMERS
HAVE BLOWN
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 9:40 PM CST | River Flood Warning | MEG | Tate, Tunica | 19 hr |
| Feb 4, 9:41 PM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 9 hr |
| Feb 5, 12:27 PM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 9 hr |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.